# SDR RAIA2009042000003

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,018 hours, 23,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 3538 - RDU - EMERGENCY LIGHT/SIGN ON MAIN CABIN EXIT AREA INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR TO THE LIGHT ASSEMBLY AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS NOTED DURING THE CHECK.
